# SDR SWA002775

- Difficulty date: December 29, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 46,644 hours, 35,164 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546430
- Condition: Delaminated
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND 15 X 17 DELAMINATION ON RT WING L/E INBOARDD FORE FLAP.  REMOVED AND REPLACED FORE FLAP PER MM.
